Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kerrylee

Accutane done!!!!

Recommended Posts

Hi everyone,

I have a question. I have heard different things and wanted to know if you should use anything after completing accutane?

My son finished two weeks ago. I heard of people on Retina and other topicals. Does this help it not to return? My derm didnt tell him to do anything but wash with Citaphil. No moisturizer unless needed.

Also, the red marks are fading slowly. Should I apply moisturizer on them? Would that make them fade faster. I really dont understand that concept. How long until red marks are dramatically faded??

Thanks

Link to comment
Share on other sites

My advice would be to follow the derm's advice :P. Your son can always start with topicals if the acne relapses, but with accutane there is a good chance that is cured for a long time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×